# SDR AALA201904059005

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 22,862 hours, 8,992 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WAS DIFFICULT TO OPEN FROM INSIDE. MAINTENANCE ADJUSTED CENTER LATCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
